| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported the needle did not safety after deploying catheter and pulling out the needle.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a failed safety mechanism is confirmed; however, the exact cause is unknown.One photograph of a powerglide pro was returned for evaluation.An initial visual observation of the photograph showed the device inside of a plastic pouch with the catheter and slider wing mechanism missing.The safety mechanism appeared to still be lodged inside the device and the guidewire was deployed.No damage was observed on the device.Some light use residue may be visible on the guidewire.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.